# SDR UPS07450045

- Difficulty date: June 7, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 420 S14ER FRAME FOUND CRACKED AS MARKED.  CRACK LENGTH 5.5".  BS 420 BTN S13AR TO S17R FRAME REPAIRED AS PER RS R53-12-35815.  CONTINUED INSPECTIONS ARE REQUIRED AS PER RS R53-12-35815 AND UPS EO B747-5310-27050.
